MAUDE Adverse Event Report: ARTHREX, INC. ES TROCH NAIL, LT, 11MM X 39CM X 130°; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. ES TROCH NAIL, LT, 11MM X 39CM X 130°; INTRAMED FIXATN ROD AND ACCESS
Model Number ES TROCH NAIL, LT, 11MM X 39CM X 130°
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/17/2025, a sales representative reported via (b)(4) that a 1268-100 radiolucent targeting arm, 130 degree troch nail and an ar-9094es-11-3930l es trochanteric nail could not be used as intended.The issue occurred during insertion of the es screw, where the screw trajectory was inaccurate, causing it to bind within the nail.The screw cross-threaded, and the surgeon was unable to fully advance it through the nail.The case was completed without distal locking of the nail.Attempts to align the drill added a delay of approximately five to ten minutes, resulting in an additional five to ten minutes of anesthesia administration.The same original part numbers were used to complete the case.No further information is available.No photos were taken for documentation, and no adverse effects were reported.This issue was identified during a hip fracture procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, including the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure was user error, specifically misalignment during screw insertion and/or improper implant positioning.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
ES TROCH NAIL, LT, 11MM X 39CM X 130°
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23356435
Report Number1220246-2025-04749
Device Sequence Number9202746
Product Code HSB
UDI-Device Identifier00888867412750
UDI-Public00888867412750
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberES TROCH NAIL, LT, 11MM X 39CM X 130°
Device Catalogue NumberAR-9094ES-11-3930L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown